Open Access
Translator Disclaimer
2013 Corrigendum to On a class of foliated non-Kählerian compact complex surfaces
Marco Brunella
Tohoku Math. J. (2) 65(4): 606-608 (2013). DOI: 10.2748/tmj/1386354298

Abstract

In this note we correct a mistake in author's paper Tohoku Mathematical Journal Vol. 63, No. 3 (2011), 441--460.

Citation

Download Citation

Marco Brunella. "Corrigendum to On a class of foliated non-Kählerian compact complex surfaces." Tohoku Math. J. (2) 65 (4) 606 - 608, 2013. https://doi.org/10.2748/tmj/1386354298

Information

Published: 2013
First available in Project Euclid: 6 December 2013

zbMATH: 1282.32009
MathSciNet: MR3161436
Digital Object Identifier: 10.2748/tmj/1386354298

Subjects:
Primary: 32J15
Secondary: 37F75

Rights: Copyright © 2013 Tohoku University

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.65 • No. 4 • 2013
Back to Top